when i open the bottle which had about 6 pills in the bottle (in my purse) it smelled like vinegar so i went home and open my other bottle it smelled the same way but it had more pills in it like 15 or so and they had clumped together . why did it do that and is it ok to take or should i throw them away ?
Bayer advanced extra strenght smelled like vinegar?
- 29 Aug 2013 by mindywilliams
- 29 August 2013
Any time a medication that contains aspirin smells like vinegar it is ruined. It means the med has started to break down. It might not work in this state and should be discarded. Probably heat was a factor in this, also moisture.
When aspirin smell vinegary it means it is spoiled. The chemical composition is breaking down. Anytime your aspirin products smell like vinegar, you should throw them away. They are old and no good. Check your expiration date-I would bet they are way outdated!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.